MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLA360400
Medical Device Problem Codes Disconnection (1171); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As it is unknown which excluder® aortic extender components were involved in the reported type ii endoleak, additional endoprosthesis components pla360400/15594977 and pla360400/13306926 have been included in this report.A review of the manufacturing records for the devices verified that the lots met all pre-release specifications.Per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to endoleak.Per ifu, considerations for patient selection include but are not limited to patient¿s anatomical suitability for endovascular repair.
 
Event or Problem Description
On (b)(6) 2016, the patient was implanted with three gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.On (b)(6) 2017, the patient was implanted with two excluder® aortic extender components.On an unknown date, follow-up examination reportedly revealed a type iii endoleak (component disconnection) between two of the aortic extender components.The physician attributed the endoleak to tortuous aortic anatomy.On (b)(6) 2018, the patient underwent a re-intervention procedure whereby two 40mm x 10cm gore® tag® thoracic endoprostheses were implanted to treat the type iii endoleak.The endoleak was resolved and the patient tolerated the procedure.
 
Additional Manufacturer Narrative
Correction: as it is unknown which excluder® aortic extender components were involved in the reported type iii endoleak, additional endoprosthesis components pla360400/15594977 and pla360400/13306926 have been included in this report.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8115598
Report Number2953161-2018-00099
Device Sequence Number1516514
Product Code MIH
UDI-Device Identifier00733132618439
UDI-Public00733132618439
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2019
Device Catalogue NumberPLA360400
Device Lot Number14775100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR